Prescribed conditions at infinity for fractional parabolic and elliptic equations with unbounded coefficients

Research output: Contribution to journalArticle

Abstract

We investigate existence and uniqueness of solutions to a class of fractional parabolic equations satisfying prescribed point-wise conditions at infinity (in space), which can be time-dependent. Moreover, we study the asymptotic behavior of such solutions. We also consider solutions of elliptic equations satisfying appropriate conditions at infinity.
Original languageEnglish
Pages (from-to)105-127
Number of pages23
JournalESAIM - Control, Optimisation and Calculus of Variations
Volume24
Issue number1
DOIs
Publication statusPublished - Jan 2018
Externally publishedYes

Fingerprint

Dive into the research topics of 'Prescribed conditions at infinity for fractional parabolic and elliptic equations with unbounded coefficients'. Together they form a unique fingerprint.

Cite this